MAUDE Adverse Event Report: Hamilton Medical AG HAMILTON-T1

Hamilton Medical AG HAMILTON-T1
Model Number 1610060
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to hamilton medical ag, that: "simv not ventilating patient and showing minimal to none vte.Complete failure on patient flight.Simv-tv 450, vte showed 125 with high pips.Pressure mode 18/8, returns low as well because of the lung compliance and unable to ventilate the patient with the vent.He tried smart mode and vte improved but alerts with "asv unable to reach limit".Due to the respiratory patient condition, they tried the vent again on a patient without any respiratory issues and had the same failures.We had this same issue with a vent at delta sn (b)(6) currently being evaluated by your team." patient involvement, but without patient, user or third party harm was reported.
 
Additional Manufacturer Narrative
(b)(4).Investigation is ongoing.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
Hamilton Medical AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
jan schaufelberger
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key50895312
Report Number3001421318-2026-00599
Device Sequence Number10761851
Product Code CBK
UDI-Device Identifier07630002813532
UDI-Public(01)07630002813532(11)241121
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1610060
Device Catalogue Number1610060
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown